Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


drug Interaction with HIV meds and Lamisil
Nov 22, 2005

I am slowly loosing my toe nails due to fungus,.. will the drug Lamisil have a negative reaction with my meds,/sustiva/epivir/viread,.. My age is 48 years /cd4=370 or 13% vl-75/undectable on meds for 4 years , please answer when you have a chance,... thanks,..Gerald sr.

Response from Dr. Pierone

There should be no significant interactions between your regular medications and Lamisil. There is a small risk of liver toxicity (about 3%) with this medication, but it a reasonable therapy for toenail fungus. Best of luck to you!



Previous
which combo leaves me with more options?
Next
depression and tired

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement